# SDR 2006UALA02362

- Difficulty date: December 8, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 30,540 hours, 3,802 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT CEILING LIGHT INOPERATIVE AT UPPER DECK AISLEWAY ABOVE STAIRS, ROW 61 RIGHT, AND ROW 34 RIGHT. RELAMPED.  OPS NORMAL.
